CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Portfolio selection under uncertainty by the ordered modular average operator 期刊论文
FUZZY OPTIMIZATION AND DECISION MAKING, 2019, 卷号: 18, 期号: 1, 页码: 1-14
Authors:  Li, Hong-Quan;  Yi, Zhi-Hong;  Fang, Yong
Favorite  |  View/Download:36/0  |  Submit date:2019/04/02
Aggregation operator  Portfolio selection  The mean-variance model  The ordered modular averages  The ordered weighted averages  
中国运输成本和效率对出口贸易影响的实证研究 期刊论文
系统工程理论与实践, 2012, 卷号: 032, 期号: 005, 页码: 1057
Authors:  许利枝;  方述诚;  汪寿阳
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
A second-order and two-scale computation method for the quasi-periodic structures of composite materials 期刊论文
FINITE ELEMENTS IN ANALYSIS AND DESIGN, 2010, 卷号: 46, 期号: 4, 页码: 320-327
Authors:  Fang, Su;  Zhi, Cui Jun;  Zhan, Xu;  Li, Dong Qiao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Multi-scale finite element analysis  Quasi-periodic structure  Correction term  
Interaction between line soliton and algebraic soliton for asymmetric Nizhnik-Novikov-Veselovequation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 6, 页码: 1547-1552
Authors:  Ruan Hang-Yu;  Li Zhi-Fang
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
variable separation approach  the interaction between line soliton and algebraic soliton  (2+1)-dimensional ANNV equation  
Interactions between the y-periodic solution and the algebraic solution of the (2+1)-dimensional Sawada-Kotera equation 期刊论文
PHYSICA SCRIPTA, 2006, 卷号: 74, 期号: 2, 页码: 221-226
Authors:  Ruan, Hang-yu;  Li, Zhi-fang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
流态化非均匀结构的概率模型 期刊论文
应用数学学报, 2000, 卷号: 023, 期号: 002, 页码: 280
Authors:  李静海;  马志明;  陈敏;  方碧琪;  崔和平;  吴国富
Favorite  |  View/Download:37/0  |  Submit date:2020/01/10